73.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

A month after starting tamoxifen and I can't stop crying crying

2 REPLIES 2
Flossieboss
Member

Re: A month after starting tamoxifen and I can't stop crying crying

It's just the gift that keeps on giving isn't it? ☹️

temple31
Member

Re: A month after starting tamoxifen and I can't stop crying crying

I started Tamoxifen on May 24 and I too cry all the time!  My oncologist has asked I give it another month and see if that levels off.  My sex drive has also suffered!  

Flossieboss
Member

A month after starting tamoxifen and I can't stop crying crying

Finished radio 23rd May and started tamoxifen that day. Two weeks later a tsunami of bleeding for ten days. Three weeks later and I'm back at work but can't stop bursting into tears and I have teenage spotty chin. This ca is the gift that keeps on giving. Is it normal for the tamoxifen to cause such a whirlwind of emotions? Or is it just the going back to work and everyone thinking you're back to normal? Any advice appreciated